# SDR EPUA20150116001

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Aircraft time: 37,133 hours, 48,472 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT THERE IS A LOSS IN CABIN PRESS DURING FLIGHT.  NO EMER ACTIONS WERE REQUIRED.  ACFT LANDED SAFELY AT ITS SCHEDULED LOCATION & THE PRESSURIZATION SYS WAS DEFERRED.
